# SDR AALA201710049004

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 9,626 hours, 3,735 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, MAINTENANCE FOUND DELAMINATION ON CARGO FLOOR PANEL 151MK.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
